Benadryl Ultra Allergy Relief Tablets, 24 ct.

SKU# 8764

Benadryl Ultra Allergy Relief Tablets, 24 ct.

SKU# 8764
Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes.
Read More
Price reduced from $6.99 to $5.95
Please make your selection
-
+
Benadryl Ultra Allergy Relief Tablets, 24 ct.
Price reduced from $6.99 to $5.95
  • This item is currently not available
This product is FSA eligible

Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes. Take your health to the next level with guaranteed FSA eligible Over-the-Counter Meds.

Active Ingredient: Diphenhydramine HCl

Benadryl Ultratabs with diphenhydramine HCl 25mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.

Frequently bought together

Reviews

You might also like

 

Learn More

Generic over-the-counter medicine vs. brand names. What's the best choice?

Generic over-the-counter medicine vs. brand names. What's the best choice?

Top 10 FSA eligible OTC medicine cabinet essentials

Top 10 FSA eligible OTC medicine cabinet essentials